Seroquel for Psychological instability treatment

We have 791 consumer reports for treatment of Psychological instability with Seroquel. Psychological instability used in 1% of cases.

Patients statistics on Psychological instability for Seroquel


Average weight in Lbs

Average height in Ft
5′ 4″

Average age

Seroquel Circle Diagram 9 consumers of 791 reported about Psychological instability

  1. Sara E. Fitzgerald says:
    4.5 rating

    Seroquel for Psychological instability; Obsessive compulsive disorder

    Finally live without self-hatred. The Seroquel has stopped the many self-destructive, frighteningly bloody movies in my head. I notice how much power stole my illness, which is now available to me. Initially fatigue has become relative after 3 weeks. I take 100 mg in the evening and have the certainty that I will sleep well. I take the medication at 19:00 h to get up well at 7:00 am in the morning. For acute episodes I take up to 300 mg. Then I too have a huge appetite, unfortunately, after six months and 14 kg increased. Since I am back to 100 mg, I have also lost 5 kg. Also, my diabetologist wants to see me more often, because the bouts affect my blood sugar. And yet, I like to accept the bacon, because my illness has narrowed me much more, my quality of life has increased so much-my Seroquel I do not give her.

  2. Richard R. Andrews says:
    4.0 rating

    Seroquel for Psychological instability

    Relation problems caused extreme sleep disturbances, episodes of adrenaline, and depression as a result of exercise disorders. As a result, there were thought circles and thoughts of hopelessness. Only by the Seroquel 200mg evenings and 50mg noon in a clinic I could sleep again reasonably. Unfortunately, one is sedated the whole day and in the morning you do not get out of bed at all. Through intense outdoor training with friends, the vicious circle could be interrupted and I have within 2 weeks, the Seroquel discontinued. Replacement drug: beer for the night. After-effects are still dizziness, blurred vision. But you wake up in the morning without being constantly sleepy. I hope that the after-effects diminish over time.

  3. Julia K. Sanchez says:
    4.0 rating

    Seroquel for Hallucinations; Psychological instability; Sleep disorders

    Since the beginning of the year, I’ve had some terrible sleep problems for the first time in my life. Sleep was still, but did not fall asleep. Physically totally exhausted, on the verge of fainting – in the head but then so active, constant musings, auditory hallucinations, thinking thinking thinking without wanting it, despair, because you can not fall asleep. So I was prescribed at the beginning of Seroquel 25 mg, of which I should first take half a half, very low dose so (the tablets can be divided but really bad, since no scored). First side effects immediately after swallowing: Swelling of the mucous membranes (angioedema). Had the feeling that the pill is still in the throat, I thought I’m too stupid to swallow. The same thing the next night … In addition, it has not really worked and the next morning my blood pressure was so down (otherwise normal NEN to slightly increased), first took forever to get out of bed, another 2 hours to clear again to be able to think and have the feeling of being among the living. Should expose because of the angioedema first Seroquel, because it can be life-threatening … Got something else (Risperidion), I took the Easter holidays I think, did not help me, have only gained 2-3 kg, not even 20 tablets. So I dropped it off automatically and resorted to the Seroquel again, with some respect for the pills, of course … (This time 25 mg) The first 3 days still angioedema, but then it was less and after a week was nothing at all. The blood pressure in the morning was often down anyway. But it started to work, was quickly tired at the beginning, or just a little dazed and sedated, have seen blurry and so, weak muscle, until sometime just tired (from 30 minutes starts sometimes even when it runs well). So again was great, no matter how much I have thought or pondered, then I fell asleep at some point. After consultation with the doctor so further income. By now I am at 50 mg. In between, I tried to remove the Seroquel, when everything around me was a little calmer and less stressful … It really started backfiring, I could not sleep at all, thought it might be a certain placebo effect, maybe it is, but me rather call for withdrawal symptoms. I felt as if I had also read something in the packaging leaflet about a so-called ‘shock’ or something similar, which occurs when the medication stops abruptly (after all, withdrawal symptoms?). So could not sleep at all, was partly awake for up to 3 hours, until I finally resorted to medication. Have tried it also with homeopathic things, everything does not work for me … I regularly check my blood levels, if everything is right, if the tablets do not do anything else stupid in my body, so far everything was okay. I just hope that there will be no later serious consequences. So I’m not that excited about Quetiapin, but at least I can fall asleep with it, I did my high school diploma 🙂 and I do not think so, haha!

  4. Katrina M. Jeffries says:
    3.0 rating

    Seroquel for Thinking disorders; Psychological instability; Depression

    Fatigue 20 minutes after ingestion. Think that the effect of the Seroquel comes to the night through the ingestion of the Cymbalta in the morning reinforced again, because I’m not tired after getting up. Since taking in the afternoon of Cymbalta this side effect is missing.

    Side effects: Fatigue